Skip to Main content Skip to Navigation
Journal articles

A positivity conjecture for Jack polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622756
Contributor : Michel Lassalle <>
Submitted on : Monday, September 12, 2011 - 4:26:32 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622756, version 1

Collections

Citation

Michel Lassalle. A positivity conjecture for Jack polynomials. Mathematical Research Letters, 2008, 15 (1), pp.661-681. ⟨hal-00622756⟩

Share

Metrics

Record views

202